My partner and I are contemplating IV... - Fertility Network UK

Fertility Network UK
18,759 members29,619 posts

My partner and I are contemplating IVF treatment, but personally I am worried about the side effects of the drugs?

Can anyone share their own experiences with the IVF injections and how much they effect your day-to-day 'moods'?

3 Replies
oldestnewest

Hi. I went through ICSI twice last year - not a positive result but that's life:). I was put on buserelin and menopur. I had only injections - no nasal sprays. I put on a little bit of weight (always have done with hormone related drugs) but nothing severe. My stomach was constantly bruised but not really sore, if a bit itchy. I never had the headaches, mood swings or change in sleep pattern. I think it depends on the individual, how the drugs may affect them.

Reply

When I had my injections I noticed a change in my mood, I felt a little tearful for a few weeks, but it wasn't anything major.

If you're concerned about side effects it's worth while speaking to your doctor, I did and I felt a little better for it.

Take care.

Reply

I'm on my first cycle of IVF and down regging at the moment. I was worried about doing the injections but its not as bad as you think. Im on buserelin too. I have had a couple of bad nights sleep but Im not sure if it was related to the drugs. Im very tired though and have had the odd headache but not bad enough to need tablets. After the injection I have sometimes been a bit itchy but it didnt last long. Im more concerned about the side effects of the second drug I will be on, to kick start your ovaries. Ive been told by loads of people that its fine though. I suppose everyone reacts to the drugs differently though.

Reply

You may also like...